Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conformal mapping of regions bounded by curvilinear polygons


Author: Burton Rodin
Journal: Proc. Amer. Math. Soc. 94 (1985), 297-300
MSC: Primary 30C20
DOI: https://doi.org/10.1090/S0002-9939-1985-0784182-X
MathSciNet review: 784182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result is the proof that, under a natural notion of conformal equivalence, any curvilinear polygon is conformally equivalent to a curvilinear polygon whose inside region is starlike. The method of proof is a new type of continuity argument which, in distinction to the classical continuity method, yields existence without requiring uniqueness.


References [Enhancements On Off] (What's this?)

  • [1] R. Courant, Über eine Eigenschaft der Abbildungsfunktionen bei konformer Abbildung, Nachrichten von der Gesellschaft der Wissenschaften, Göttingen, 1914, pp. 101-109.
  • [2] -, Bemerkung zu meiner Arbeit: "Über eine Eigenschaft...", Nachrichten von der Gesellschaft der Wissenschaften, Göttingen, 1922, pp. 69-70.
  • [3] G. M. Goluzin, Geometric theory of functions of a complex variable, Translations of Mathematical Monographs, Vol. 26, American Mathematical Society, Providence, R.I., 1969. MR 0247039
  • [4] T. Radó, Sur la représentation conforme des domaines variables, Acta Litt. Sci. Univ. Francisco-Josephinae 1 (1923), 180-186.
  • [5] M. Tsuji, Potential theory in modern function theory, Maruzen Co., Ltd., Tokyo, 1959. MR 0114894
  • [6] James W. Vick, Homology theory, Academic Press, New York-London, 1973. An introduction to algebraic topology; Pure and Applied Mathematics, Vol. 53. MR 0375279

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C20

Retrieve articles in all journals with MSC: 30C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0784182-X
Article copyright: © Copyright 1985 American Mathematical Society